Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 255, NWS Louisville, KY

October 7, 2014Henry County, Oldham County, Shelby County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Oct 7, 2014, 7:13 PM EDT for Henry County, Oldham County, Shelby County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 7, 2014, 7:13 PM EDT (23:13 UTC)
Expired
Oct 7, 2014, 7:45 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Henry County, KY, Oldham County, KY, Shelby County, KY

The radar

The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 7, 7:15 PM EDTHAIL 1.51 Se La Grange, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 7, 2:02 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WUUS53 KLMK 072313
SVRLMK
KYC103-185-211-072345-
/O.NEW.KLMK.SV.W.0255.141007T2313Z-141007T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
  EASTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 745 PM EDT

* AT 711 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LA GRANGE TO 6 MILES SOUTHWEST OF NEW CASTLE...AND
  MOVING EAST AT 45 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEW CASTLE...EMINENCE...BELLVIEW...PLEASUREVILLE...CROPPER...NORTH
  PLEASUREVILLE...OLD CHRISTIANBURG...ELMBURG...DEFOE...BETHLEHEM...
  FRANKLINTON...SLABTOWN...LOCKPORT...FALLIS AND ORVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3845 8495 3844 8495 3843 8495 3845 8494
      3845 8491 3844 8492 3842 8488 3836 8493
      3834 8499 3834 8497 3833 8496 3828 8500
      3831 8540 3847 8549
TIME...MOT...LOC 2313Z 276DEG 40KT 3842 8532 3836 8521

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

13
1 follow-up statement
026 
WWUS53 KLMK 072332
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
732 PM EDT TUE OCT 7 2014

KYC103-185-211-072345-
/O.CON.KLMK.SV.W.0255.000000T0000Z-141007T2345Z/
OLDHAM KY-SHELBY KY-HENRY KY-
732 PM EDT TUE OCT 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HENRY...NORTHEASTERN SHELBY AND EASTERN OLDHAM COUNTIES UNTIL 745 PM
EDT...

AT 731 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA GRANGE TO NEW CASTLE TO 9 MILES NORTHWEST OF 
FRANKFORT...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...NEW CASTLE...EMINENCE...LIRO...DEFOE...SMITHFIELD...NORTH
PLEASUREVILLE...TARASCON...JERICHO...BETHLEHEM...SLABTOWN...
LOCKPORT...FALLIS AND ORVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3845 8495 3844 8495 3843 8495 3845 8494
      3845 8491 3844 8492 3842 8488 3836 8493
      3834 8499 3834 8497 3828 8500 3831 8540
      3847 8549
TIME...MOT...LOC 2332Z 276DEG 40KT 3841 8541 3836 8515
          3829 8498

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 6:21 PM EDT, 52 minutes earlier.

Area forecast discussion, Oct 7, 6:21 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT Tue Oct 7 2014

...Mesoscale Forecast Update...
Issued at 620 PM EDT Tue Oct 7 2014

A supercell has gotten organized right along the aforementioned
boundary in Oldham County. This storm will continue to work ESE
along the boundary where effective SRH values of 200-300 m2/s2 are
expected. Along the boundary these values are likely even more
enhanced. Rotation has been observed by local television media in
Charlestown, IN and possible tornado was reported just north of La
Grange in Oldham County. Nothing confirmed at this time. This storm
has potential to be tornadic since it is associated with the
boundary. Areas toward Buckner, Ballardsville, and La Grange should
be prepared for this potentially tornadic storm.

Issued at 600 PM EDT Tue Oct 7 2014

The first batch of storms is exiting to CWA to our east, however
will continue to monitor for signs of new storm development. Of
particular interest is a boundary noticeable on visible satellite
imagery. This boundary stretches east-southeastward from Paoli, IN
to eastern Jefferson county Kentucky, over to just north of
Lexington. Seeing some enhanced cu along this feature, along with
some weak convective development along the I-64 corridor toward
Lexington. With some weak moisture convergence in this area and a
still unstable environment, storms may once again develop through
the early evening hours. Should storms develop and get organized,
they would continue to have potential to go severe with large hail
and the threat of damaging winds. Will also have an isolated tornado
threat as effective SRH values range in the 200-400 m2/s2. The
Tornado Watch will be left in place for now.

.SHORT TERM (Now through Wednesday Night)...
Issued at 320 PM EDT Tue Oct 7 2014

...Strong to Severe Storms Possible Late This Afternoon and
Evening...

The synoptic pattern this afternoon features a deamplifying trough
across the eastern CONUS, with an upstream ridge over the western
CONUS.  This regime will continue to flatten out through the short
term period, bringing more tranquil conditions.

A severe thunderstorm has already erupted this afternoon over
portions of southern IN and northern KY.  This storm continues to
ride along an effective warm front, which resides across southern IN
southeast into the Bluegrass region of Kentucky.  As of 315PM EDT,
it was slightly elevated, but could become surface-based at any time
as temperature/moisture advection continue to the south.  Given
favorable effective SRH values of 200-300+ m2/s2, this storm will
continue to be watched for tornadic potential.

Considerable uncertainty continues in just how far southwest
convection will develop late this afternoon/evening.  Coordinated
with SPC and put out the tornado watch as far south as a line from
Hart to Casey County.  However, think the best coverage of
thunderstorms will likely remain north of this, across portions of
the Northern Bluegrass.  More scattered convection could affect
these southern areas this evening, likely after 22Z as a weakly
convergent front pushes into the region.  Given only weak
convergence, coupled with building heights aloft and associated
mid-level subsidence, it is uncertain how robust these storms will
be able to get.  Bottom line is: highest confidence in severe and
associated tornado threat across northern KY (northern Bluegrass),
with less confidence in the severe threat further southwest across
central KY.  In addition to the tornado threat, large hail and
damaging winds will be possible.

Otherwise, convection will push east tonight, as we finally see a
reprieve from precipitation chances.  Clouds should clear out
overnight, which will help with the viewing of the lunar eclipse
Wednesday morning.  Overnight lows will fall into the upper 40s to
mid 50s.

On Wednesday, skies will turn partly cloudy as the upper-level flow
turns more zonal.  Given the expected sunshine and warmer 850mb
temperatures, highs should top out in the low to mid 70s, making for
quite a pleasant day.

The next system will approach the region from the southwest late
Wednesday night into early Thursday morning.  Isentropic ascent will
commence as the flow rides up a sharpening warm front across
portions of western TN.  This may lead to some showers or an
isolated storm pushing into portions of southern KY toward 12Z
Thursday.  Overnight lows will range from the mid 40s northeast
(northern Bluegrass) to the mid 50s southwest (near Bowling Green).

.LONG TERM (Thursday through Tuesday)...
Issued at 315 PM EDT Tue Oct 7 2014

...Periods of rain expected late this week through the weekend...

We will be in an active weather pattern through the long term with
multiple rounds of showers and thunderstorms expected. For Thursday
a weak disturbance will dive towards the region in the northwest
flow aloft. In addition a boundary will set up across central
Kentucky. Scattered showers and thunderstorms are expected to
develop during the day.

Rain chances will be on the increase Thursday night with likely
showers and thunderstorms continuing on Friday as an elongated area
of low pressure moves into the region from the southwest. With ample
moisture feeding into this system from the south and southwest some
of these showers could produce moderate to heavy rainfall at times.
As the low moves off to the northeast it will slowly drag a cold
front through central Kentucky. Rounds of showers and possibly a few
thunderstorms will continue through the weekend as the boundary
stalls and multiple disturbances ride along it. This boundary will
eventually push back to the north as a low moves into southern
Indiana. The models begin to diverge in their solutions towards the
end of the long term. Thus will continue to carry just 30-40% chance
of precipitation through Monday.

Temperatures will be quite variable from north to south across the
region this weekend and will depend on precipitation coverage as well
as how far south the front sinks. A warm up is expected early next
week with temperatures rising into the mid 70s Monday.

&&

.AVIATION (18Z TAF Update)...
Issued at 121 PM EDT Tue Oct 7 2014

Several rounds of convection continue to plague terminals early this
afternoon.  One round continues to push east and will affect KLEX
very shortly.  A second round is pushing in from the northwest, and
may build back to the southwest, affecting KSDF and KLEX.  KBWG
looks to be on the southern edge of the better forcing with a
building capping inversion. Will cautiously take precip out of the
KBWG TAF with this issuance, and continue to monitor.  Outside of
any convection, expect VFR conditions with gusty winds around 25
knots, perhaps approaching 30 knots (especially at KBWG) at times.

Otherwise, convection will push east of all terminals tonight, as
some drier air finally works into the region.  Clouds should scatter
out as winds relax overnight into Wednesday, with VFR conditions
expected.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Mesoscale......BJS
Short Term.....KJD
Long Term......EER
Aviation.......KJD
Hazardous weather outlook, Oct 7, 2:31 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT TUE OCT 7 2014

INZ076>079-084-090>092-KYZ025-028>043-045>049-053>057-063>067-081845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CRAWFORD IN-
HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD
231 PM EDT TUE OCT 7 2014 /131 PM CDT TUE OCT 7 2014/

...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
LATE THIS AFTERNOON INTO THE EVENING...SOME OF WHICH MAY BE STRONG
TO SEVERE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE
HAIL...DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM
THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD
ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN
WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ083-089-KYZ023-024-026-027-061-062-070>078-081-082-081845-
DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-
BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE...
HARDINSBURG...BEAVER DAM...LEITCHFIELD...MORGANTOWN...BROWNSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
131 PM CDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS
EVENING. THE MAIN THREATS WITH THIS ACTIVITY WILL BE CLOUD TO
GROUND LIGHTNING...SMALL HAIL...AND SOME GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM
THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD
ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN
WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/EER

In the hours before

Local storm report, Oct 7, 6:35 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             BUCKNER                 38.38N  85.43W
10/07/2014  M1.75 INCH       OLDHAM             KY   LAW ENFORCEMENT

            OLDHAM COUNTY DISPATCH RECEIVED SEVERAL REPORTS OF
            ROTATION AND FUNNEL CLOUDS ACROSS THE COUNTY. ALSO
            REPORTED GOLF BALL SIZED HAIL.

0617 PM     FUNNEL CLOUD     BUCKNER                 38.38N  85.43W
10/07/2014                   OLDHAM             KY   LAW ENFORCEMENT

            OLDHAM COUNTY DISPATCH RECEIVED SEVERAL REPORTS OF
            ROTATION AND FUNNEL CLOUDS ACROSS THE COUNTY. ALSO
            REPORTED GOLF BALL SIZED HAIL.

&&

EVENT NUMBER LMK1400905
EVENT NUMBER LMK1400906

SCHOETTMER
Special weather statement, Oct 7, 6:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT TUE OCT 7 2014

KYZ036-037-041>043-049-072325-
BOURBON KY-CLARK KY-FAYETTE KY-HARRISON KY-NICHOLAS KY-SCOTT KY-
642 PM EDT TUE OCT 7 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...NICKEL SIZE HAIL...AND 50 MPH WINDS MOVING THROUGH THE BLUE
GRASS...

AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 6 MILES NORTHWEST OF
GEORGETOWN TO 6 MILES NORTH OF BRYAN STATION TO 5 MILES WEST OF MOUNT
STERLING...MOVING EAST AT 45 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND STRONG
GUSTY WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GEORGETOWN...
  PARIS...
  CARLISLE...
  ROGERS GAP AND MUDDY FORD...
  DAVIS...
  BROADWELL AND LEES LICK...
  LAIR AND PLUM...

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM EDT. THESE STORMS MAY
STRENGTHEN AND BECOME SEVERE...SO KEEP A CLOSE EYE ON THE LATEST
STATEMENTS AND WARNINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE AND POTENTIALLY DAMAGING HAIL IS OCCURING WITH THESE STORMS.
PREPARE NOW BY MOVING YOUR CAR TO A GARAGE...AND GOING INDOORS.

&&

LAT...LON 3818 8398 3812 8407 3805 8404 3819 8472
      3835 8474 3840 8468 3832 8383 3831 8383
TIME...MOT...LOC 2241Z 262DEG 35KT 3827 8462 3817 8440
          3809 8402

13
Local storm report, Oct 7, 6:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             EMINENCE                38.37N  85.17W
10/07/2014  E1.00 INCH       HENRY              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400907

RL
Local storm report, Oct 7, 6:48 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             PLEASUREVILLE           38.35N  85.11W
10/07/2014  E1.75 INCH       HENRY              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400908

RL
Local storm report, Oct 7, 7:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
704 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             PARIS                   38.21N  84.26W
10/07/2014  E0.88 INCH       BOURBON            KY   CO-OP OBSERVER

&&

EVENT NUMBER LMK1400909

RL
Local storm report, Oct 7, 7:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             4 N SWITZER             38.31N  84.75W
10/07/2014  E0.70 INCH       FRANKLIN           KY   EMERGENCY MNGR

&&

EVENT NUMBER LMK1400910

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:01 PM EDTSevere Thunderstorm WarningLMKOldham29 min
Oct 6, 8:03 PM EDTSpecial Weather StatementLMKCasey, Lincoln62 min
Oct 6, 8:14 PM EDTSevere Thunderstorm WarningLMKAdair, Casey21 min
Oct 6, 8:21 PM EDTSpecial Weather StatementLMKHenry, Oldham59 min
Oct 6, 8:23 PM EDTSevere Thunderstorm WarningLMKHardin, Larue27 min
Oct 6, 8:27 PM EDTSevere Thunderstorm WarningLMKGrayson23 min
Oct 6, 8:38 PM EDTSpecial Weather StatementLMKFranklin, Shelby27 min
Oct 6, 8:39 PM EDTSpecial Weather StatementLMKAdair46 min
Oct 6, 8:43 PM EDTSpecial Weather StatementLMKNelson32 min
Oct 6, 8:59 PM EDTSpecial Weather StatementLMKJessamine, Mercer31 min
Oct 6, 9:50 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison30 min
Oct 6, 10:28 PM EDTSpecial Weather StatementLMKRockcastle22 min
Oct 7, 1:59 AM EDTSpecial Weather StatementLMKCasey, Marion, Taylor46 min
Oct 7, 2:27 AM EDTSpecial Weather StatementLMKEdmonson, Hart18 min
Oct 7, 2:34 AM EDTSpecial Weather StatementLMKCasey, Lincoln, Taylor31 min
Oct 7, 2:45 AM EDTSpecial Weather StatementLMKButler20 min
Oct 7, 3:08 AM EDTSpecial Weather StatementLMKButler, Edmonson, Hart42 min
Oct 7, 3:21 AM EDTSpecial Weather StatementLMKBoyle19 min
Oct 7, 3:49 AM EDTSpecial Weather StatementLMKEdmonson, Green, Hart31 min
Oct 7, 4:06 AM EDTSevere Thunderstorm WarningLMKAdair, Green, Taylor29 min
Oct 7, 4:22 AM EDTSevere Thunderstorm WarningLMKAdair28 min
Oct 7, 4:27 AM EDTSpecial Weather StatementLMKGreen28 min
Oct 7, 4:34 AM EDTSevere Thunderstorm WarningLMKAdair, Metcalfe, Russell31 min
Oct 7, 4:39 AM EDTSevere Thunderstorm WarningLMKCasey26 min
Oct 7, 4:58 AM EDTSpecial Weather StatementLMKRussell22 min
Oct 7, 5:03 AM EDTSevere Thunderstorm WarningLMKRussell13 min
Oct 7, 9:27 AM EDTSpecial Weather StatementLMKHarrison28 min
Oct 7, 11:47 AM EDTSpecial Weather StatementLMKMeade28 min
Oct 7, 2:31 PM EDTSevere Thunderstorm WarningLMKOldham29 min
Oct 7, 2:54 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby31 min
Oct 7, 3:20 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott, Shelby, Woodford30 min
Oct 7, 3:43 PM EDTTornado WarningLMKHarrison, Scott32 min
Oct 7, 3:48 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott32 min
Oct 7, 4:04 PM EDTSpecial Weather StatementLMKLincoln31 min
Oct 7, 4:12 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas28 min
Oct 7, 4:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas32 min
Oct 7, 4:18 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas14 min
Oct 7, 4:20 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln30 min
Oct 7, 4:36 PM EDTTornado WarningLMKLincoln19 min
Oct 7, 6:08 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham27 min
Oct 7, 6:11 PM EDTTornado WarningLMKHenry, Oldham, Shelby24 min
Oct 7, 6:22 PM EDTSevere Thunderstorm WarningLMKHenry16 min
Oct 7, 6:36 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Oct 7, 6:42 PM EDTSpecial Weather StatementLMKBourbon, Nicholas, Scott43 min
Oct 7, 6:45 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas30 min
Oct 7, 6:49 PM EDTTornado WarningLMKBourbon31 min
Oct 7, 6:50 PM EDTSevere Thunderstorm WarningLMKOldham30 min
Oct 7, 7:03 PM EDTTornado WarningLMKFranklin, Scott, Woodford32 min
Oct 7, 7:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas22 min
Oct 7, 7:30 PM EDTTornado WarningLMKBourbon, Clark, Fayette, Scott25 min
Oct 7, 7:43 PM EDTTornado WarningLMKFranklin, Scott, Woodford32 min
Oct 7, 7:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.